# SDR CA040602001

- Difficulty date: June 2, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Emb EMB-135ER
- Engine: Allsn AE3007A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Turbine Rotor
- Component: Turbine Rotor, Allsn
- Component part number: 23070981
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) AC YAW AND LOUD BANG IN CLIMB AT 21,000 FT.  ENGINE SHUTDOWN UNCOMMANDED.  EMERGENCY DECLARED AND AC DIVERTED. ON GROUND INSP FOUND THAT N1 WOULD NOT ROTATE.  DISASSEMBLY OF ENG AT RRC SHOWED SEVERE TURBINE DAMAGE.   SULPHIDATION,  PROBABLY CAUSED THE DETERIORATION OF THE HPT 1 AND 2 NGVS.  A SECTION OF THE HPT 2 NGV BROKE AND WENT INTO THE HPT 2BLADES WHICH CAUSED A BLADE FAILURE.  ALL THE HPT 2 BLADES BROKE AT THE ROOT AND CAUSED THE FOD DAMAGE TO THE LPT MODULE.  THIS SITUATION CAUSED THE IFSD.  WHEN WE RECEIVED THE ENGINE, THE HPT MODULE WOU LD NOT TURN AND THE LPT MODULE WAS VERY DIFFICULT TO ROTATE.  MFG IS EVALUATING IF THE ENGINE WILL BE REBUILT DUE TO THE EXTENSIVE TURBINE DAMAGE.
